Per citar aquest document:
On the angular limits of Bloch functions.
Carmona, J. J.
Cufí, J.
Pommerenke, Ch.

Data: 1988
Resum: This paper contains a method to associate to each function f in the little Bloch space another function f* in the Bloch space in such way that f has a finite angular limit where f* is radially bounded. The idea of the method comes from the theory of the lacunary series. An application to conformal mapping from the unit disc to asymptotically Jordan domains is given.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 32 n. 2 (1988) p. 191-198, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_32288_07

8 p, 165.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-22, darrera modificació el 2016-06-11

   Favorit i Compartir